# SDR WX0A2016021973086

- Difficulty date: February 1, 2016
- Submitted: February 19, 2016
- Operation: Air carrier
- Aircraft: N881GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49708
- Aircraft time: 57,466 hours, 32,516 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 1718567
- Condition: Split
- Location: Acm
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JUST LEVELED OFF AT FL360, A FEW MINS LATER, THE PACKS BASICALLY QUIT WORKING.  HAD A CABIN ALT MASTER WARNING.  THE CABIN WAS AT 10,000 & CLIMBING.   STARTED ON THE QRH PROCEDURE FOR, CABIN ALT & RAPID PRESSURIZATION, ON PAGE 21.2.  THEY WERE NOT ABLE TO CONTROL THE CABIN PRESS & IT CONTINUED TO GO UP IN ALTITUDE.  WENT ON TO THE QRH PROCEDURE ON PAGE 21.3 FOR, RAPID DESCENT.  DURING THE RAPID DESCENT THE O2 MASKS DEPLOYED IN THE CABIN.  AFTER LEVELING AT 10,000 FEET & REMOVING THEIR O2 MASKS THE CREW NOTICED A BURNING & SMOKY SMELL.  THE NEEDLE ON THE LT AIR CONDITIONING PRESS GAGE WAS JUMPING UP & DOWN ERRATICALLY.  THE BURNING & SMOKY SMELL WENT AWAY AFTER THEY TURNED IT OFF.  THE ACFT WAS NOT OVERWEIGHT FO
